MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0208CSS10
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4).The returned device was inspected in our quality laboratory.During our analysis: the single unit returned from the distributor was evaluated for the accuracy of the pouch and shelf carton label.During the evaluation of this complaint, the pouch of the unit was opened and the coil was measured to be a 2mm x 8cm complex super soft coil (measured according to inspection note for top level assembly), when the product pouch indicated a 3mm x 8mm complex super soft coil and the shelf carton label indicating a 2mm x 8cm complex super soft coil.Therefore the size of the implant coil was correctly indicated on the shelf carton label, however the implant size indicated on the product pouch was larger than the actual size of the implant coil.This malfunction is being reported following an observation made during fda inspection.To date, all affected products have since been recalled, accounted for entirely, and subsequently scrapped.Corrective action has since been implemented and verified to be effective as documented under the associated capa file.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "this is to inform you that we found a product whose information on the pouch label differs from the label on the box during incoming inspection.As of now the amount of product with discrepancy is 1.Box: opti0208css10 f220601068 pouch: opti0308css10 f220601089".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17313322
Report Number3014162263-2023-00022
Device Sequence Number6116007
Product Code HCG
UDI-Device Identifier00818053025815
UDI-Public(01)00818053025815(11)210922(17)260922(10)F220601068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2026
Device Model NumberOPTI0208CSS10
Device Catalogue NumberN/A
Device Lot NumberF220601068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown